# SDR 99UAL900554

- Difficulty date: October 25, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 60,925 hours, 34,774 cycles
- Engine: Pwa JT8D15
- Engine time: 57,272 hours, 32,767 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Socket
- Condition: Loose
- Location: Nr 1 Egt Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE REACHED 640 DEGREES EGT ON CLIMBOUT (30 SECONDS OVERTEMP) APPROXIMATELY 1.8 EPR - N1 99 PERCENT HAD TO PULL THROTTLE BACK 4 INCHES TO MAINTAIN TEMPERATURE IN NORMAL RANGE.  RETURNED TO DEN.  *S/D*  THE EGT EXCEEDANCE WAS AN INDICATION PROBLEM.  TROUBLESHOOTING REVEALED FAULTY RETENTION AT SOCKET D374J POS L WHICH IS PART OF THE NR 1 EGT INDICATION SYSTEM.  THE SOCKET WAS REPLACED, THE SYSTEM CALIBRATED AND THE EGT INDICATOR ALSO REPLACED AS A PRECAUTION.  GROUND ENGINE RUNS CONFIRMED THE FIX.
